Surveys in Mathematics and its Applications

ISSN 1842-6298 (electronic), 1843-7265 (print)
Volume 12 (2017), 35 -- 50

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Arslan Hojet Ansari and Said Beloul

Abstract. The purpose of this paper is to prove a common fixed point theorem, by using the concept of weakly subsequential continuity and compatibility of type (E) for two pairs of self mappings satisfying a linear contractive condition in metric spaces, we give two examples to illustrate our results.

2010 Mathematics Subject Classification: 47H10; 54H25.
Keywords: Common fixed point; C-class functions; weakly subsequentially continuous; compatible of type (E).

Full text


  1. M. Aamri and D. El Moutawakil, Some new common fixed point theorems under strict contractive conditions, Math. Anal. Appl. 270 (2002), 181-188. MR2970439. Zbl 1008.54030.

  2. A. H. Ansari, Note on ℑpsi -contractive type mappings and related fixed point, The 2nd Regional Conference on Mathematics and Appl. 2014 (2014), 377-380.

  3. Ya. I. Alber and S. Guerre-Delabriere, Principle of weakly contractive maps in Hilbert spaces, Oper. Theory Adv. Appl. 98 (1997), 7-22. MR1478463.

  4. G.V.R. Babu and P.D. Sailaja, A Fixed Point Theorem of Generalized Weakly Contractive Maps in Orbitally Complete Metric Spaces, Thai Journal of Mathematics Volume 9(1) (2011), 1-10. MR2833747. Zbl 1259.54017.

  5. S. Beloul, Common fixed point theorems for weakly subsequentially continuous generalized contractions with aplications, Appl. Maths. E-Notes 15 (2015), 173-186. Zbl 1338.54156.

  6. H. Bouhadjera and C.G. Thobie, Common fixed point theorems for pairs of subcompatible maps, arXiv:0906.3159v2[math.FA] 23 May 2011.

  7. D. W. Boyd and S.W. Wong, On nonlinear contractions, Proc. Amer. Math. Soc. 20 (1969), 458-464. MR0239559(39916). Zbl 0175.44903.

  8. A. Branciari, A fixed point theorem for mapping satisfying a general contractive condition of integral type, Int. J. Math. Math. Sci. 29 (9) (2002), 531-536. MR1900344. Zbl 0993.54040.

  9. S. K. Chatterjea, Fixed point theorems, C. R. Acad. Bulgare Sci. 25 (1972), 727-730. MR0324493. Zbl 0274.54033.

  10. Lj. B. Ciric, A generalization of Banach's contraction principle, Proc. Amer. Math. Soc. 45 (1974) 267-273. MR0356011(50:8484). Zbl 0291.54056.

  11. M. Geraghty, On contractive mappings, Proc. Amer. Math. Soc. 40 (1973), 604-608. MR334176. Zbl 0245.54027.

  12. G. Jungck, Commuting mappings and fixed points, Amer. Math. Monthly, 83(4) (1976), 261-263. MR400196.

  13. G. Jungck,Compatible mappings and common fixed points, Int. J. Math. Math. Sci. 9 (1986), 771-779. MR0870534(87m:54121). Zbl 0613.54029.

  14. G. Jungck, P.P. Murthy and Y.J Cho, Compatible mappings of type (A) and common fixed points, Math. Japon, 38 (1993), 381-390. MR1213401.

  15. G. Jungck and B.E Rhoades, Fixed point for set valued functions without continuity, Indian J. Pure Appl. Math. 29(3) (1998), 227-238. MR1617919. Zbl 0904.54034.

  16. R. Kannan, Some results on fixed points, Bull.Calcutta Math. Soc. 60 (1968), 71-76. MR0257837. Zbl 0209.27104.

  17. A. Meir and E. Keeler,A theorem on contraction mappings, J. Math. Anal. Appl. 28 (1969), 326-329. MR250291(40:3530).

  18. R.P. Pant, A common fixed point theorem under a new condition, Indian. J. Pure Appl.Math. 30 (2) (1999), 147-152. MR0870534.

  19. H. K. Pathak and M. S. Khan, Compatible mappings of type (B) and common fixed point theorems of Gregus type, Czechoslovak Math.J, 45(120)(1995), 685-698. MR1354926.

  20. H. K. Pathak, Y. J. Cho, S. M. Kang and B. S. Lee, Fixed point theorems for compatible mappings of type (P) and application to dynamic programming, Le Matematiche (Fasc. I) 50 (1995), 15 -33. MR1373565.

  21. H.K. Pathak, Y.J. Cho, S.M. Khan and B. Madharia, Compatible mappings of type (C) and common fixed point theorems of Gregus type, Demonstratio Math. 31 (3) (1998), 499-518. MR3290397. Zbl 1304.54081.

  22. B. E. Rhoades, Some theorems on weakly contractive maps, Nonlinear Anal. 47 (4) (2001), 2683-2693. MR1972392(2004c:47125). Zbl 1042.47521.

  23. S. Sessa, On a weak commutativity condition of mappings in fixed point considerations, Publ. Inst. Math. Beograd 32 (46) (1982), 149-153. MR0710984(85f:54107). Zbl 0523.54030.

  24. M.R. Singh and Y. Mahendra Singh, Compatible mappings of type (E) and common fixed point theorems of Meir-Keeler type, International J. Math. Sci. Engg. Appl. 1(2) (2007), 299-315.

  25. M.R. Singh and Y. Mahendra Singh, On various types of compatible maps and common fixed point theorems for non-continuous maps, Hacet. J. Math. Stat. 40(4) (2011), 503-513. Zbl1237.54062.

  26. T. Suzuki,A generalized Banach contraction principle that characterizes metric completeness, Proc. Amer. Math. Soc. Vol 136(5) (2008), 1861-1869. MR2373618. Zbl 1145.54026.

  27. T. Zamfirescu, Fixed Point Theorems in Metric Spaces, Arch. Math. 23 (1972), 292-298. MR310859.

  28. X. Zhang, Common fixed point theorems for some new generalized contractive type mappings, J. Math. Anal. Appl 333(2) (2007), 780-786. MR2331693. Zbl 1133.54028.

Arslan Hojet Ansari
Department of Mathematics,
Karaj Branch, Islamic Azad University, Karaj, Iran.

Said Beloul
Department of Mathematics,
Faculty of Exact Sciences, University of El-Oued,
P.O.Box789, 39000, El Oued, Algeria.